MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 10MM TI HINDFOOT ARTHRODESIS CANN NAIL-EX 180MM/RT-STERILE; ROD,FIXATION,INTRAMEDULLARY

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 10MM TI HINDFOOT ARTHRODESIS CANN NAIL-EX 180MM/RT-STERILE; ROD,FIXATION,INTRAMEDULLARY
Model Number 04.008.016S
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If the information is unknown, not available or does not apply, the section/field of the form is left blank.Patient date of birth is an unknown date in (b)(6).Device is not expected to be returned for manufacturer review/investigation.Initial reporter is synthes sales representative.(b)(4).Product was not returned.Device history records review could not be completed without lot number.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2018, patient underwent initial surgery wherein a right hind foot arthrodesis nail was implanted along with reamer/irrigator/aspirator (ria).It was on a tibial shaft from the hind foot with a 12mm ria head to get an auto graft with the patient that had a large void in the distal tibia.Thus, the hindfoot nail was implanted.The nail was implemented correctly with 26mm, 44mm, 64mm, and 60mm titanium locking screws and an end cap.On (b)(6) 2019, patient underwent a hind foot nail removal and was implanted with a medical valor nail.The reason for nail removal was due to feeling too much valgus did the bend of the nail.The surgeon wanted to take it out and put in a straight nail.There was no failure with the implants.It was unknown if there was a surgical delay.Patient and procedure outcome was unknown.Concomitant devices: 26mm titanium locking screws( part 04.005.516, lot unknown, quantity 1), 44mm titanium locking screws (part 04.005.534, lot unknown, quantity 1), 64mm titanium locking screw (part 04.005.654, lot unknown, quantity 1), 60mm titanium locking screw (part 04.005.650, lot unknown, quantity 1), titanium end cap (part 04.008.001, lot unknown, quantity 1).This report is for one (1) hind foot nail.This is report 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.Updated quantity in concomitant device.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Concomitant devices: 26mm titanium locking screws( part 04.005.516, lot unknown, quantity 2), 44mm titanium locking screws (part 04.005.534, lot unknown, quantity 1), 64mm titanium locking screw (part 04.005.654, lot unknown, quantity 1), 60mm titanium locking screw (part 04.005.650, lot unknown, quantity 1), titanium end cap (part 04.008.001, lot unknown, quantity 1).

Brand Name
10MM TI HINDFOOT ARTHRODESIS CANN NAIL-EX 180MM/RT-STERILE
Common Device Name
ROD,FIXATION,INTRAMEDULLARY
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key8286402
Report Number2939274-2019-56113
Device Sequence Number2141578
Product Code HSB
UDI-Device Identifier10886982087171
UDI-Public(01)10886982087171
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K051678
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/04/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number04.008.016S
Device Catalogue Number04.008.016S
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/04/2019
Supplement Date Received by Manufacturer01/31/2019
Initial Report FDA Received Date01/29/2019
Supplement Report FDA Received Date02/21/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;